MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, an arthrex subsidiary employee reported via email that an ar-8917ds mini tightrope ft thread broke when trying to suture.The case was completed using another mini tightrope ft.This was discovered during a procedure on (b)(6) 2024.There was no harm to the patient.Requested additional information.Additional information received on 12/20/2024: this was discovered during a lisfranc procedure.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
MINI TIGHTROPE FT
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21125137
Report Number1220246-2025-09349
Device Sequence Number7583419
Product Code HTN
UDI-Device Identifier00888867048959
UDI-Public(01)00888867048959(11)240409(17)290331(10)15232032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE FT
Device Catalogue NumberAR-8917DS
Device Lot Number15232032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown